# SDR AALA202503079005

- Difficulty date: February 20, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 76,669 hours, 29,750 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Hinge Pin
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON NOSE LANDING GEAR CENTER HINGE PIN THREADS. REPLACED CENTER HINGE PIN PER TASK CARD 26C71032006.
